ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A class of exact solutions for the flow of a micropolar fluid

Rao, Adabala Ramachandra and Kasiviswanathan, Sethupathy R (1987) A class of exact solutions for the flow of a micropolar fluid. In: International Journal of Engineering Science, 25 (4). pp. 443-453.

[img] PDF
150.pdf - Published Version
Restricted to Registered users only

Download (643Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

The flow of a micropolar fluid in an orthogonal rheometer is considered. It is shown that an infinite number of exact solutions characterizing asymmetric motions are possible. The expressions for pressure in the fluid, the components of the forces and couples acting on the plates are obtained. The effect of microrotation on the flow is brought out by considering numerical results for the case of coaxially rotating disks.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Jul 2009 13:50
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ernet.in/id/eprint/21304

Actions (login required)

View Item View Item